M. R. Abdollahpoura, R. Aghayaria, Th. M. Rassias, Hyers-Ulam stability of associated Laguerre differential equations in a subclass of analytic functions, J Math. Anal. Appl. 437 (2016), 605-612.
 J. Baker, The stability of the cosin equation. Proc Am. Math. Soc. 80 (1979), 242-246.
 J. Brzdek, On a method of proving the Hyers-Ulam stability of functional equations on restricted domains, Aust. J. Math. Anal. Appl. 6 (2009), 1-10.
 Y. J. Cho, Th. M. Rassias, R. Saadati, Stability of functional equations in random normed spaces, Springer Science and Business Media, 2013.
 Y. J. Cho C. Park, T. M. Rassias, R. Saadati, Stability of functional equations in Banach algebras, Springer, Cham, 2015.
 J. Chung, Stability of a conditional equation, Aequat. Math. 83 (2012), 313-320
 J. Chung, Stability of functional equations on restricted domains in groupand their asymptotic behaviors, Comput. Math. Appl. 60 (2010), 2653-2665.
 Z. Gajda, On stability of additive mappings. Int. J. Math. Math. Soc. 14 (1991), 431-434.
 P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436.
 P. Gavruta, L. Gavruta, A new method for the generalized Hyers-Ulam-Rassias stability, Int. Nonlinear Anal. Appl. 1 (2010), 11-18.
 S. Gudder, D. Strawther, Orthogonally additive and orthogonally increasing functions on vector space, Pacic J. Math. 58 (1975), 427-436.
 D. H. Hyers, On the stability of the linear functional equqtion. Proc. Natl. Acad. Soc. 27 (1941), 222-224.
 G. Isac, Th. M. Rassias, On the Hyers-Ulam stability of - additive mappings, J. Approx. Theory. 72 (1993), 131-137.
 P. Kannappan, Functional equations and inequalities with applications. Springer Science and Business Media, 2009.
 Y. H. Lee, S. M. Jung, M. Th. Rassias, Uniqueness theorems on functional inequalities concerning cubic-quadratic-additive equation, J. Math. Inequal. 12 (2018), 43-61.
 Y. H. Lee, S. M. Jung, M. Th. Rassias, On an n-dimensional mixed type additive and quadratic functional equation, Appl. Math. Comput. 228 (2014), 13-16.
 S. M. Jung, Hyers-Ulam stability of Jensens equations and its application, Proc. Amer. Math. soc. 126 (1998), 3137-3143.
 S. M. Jung, Hyers-Ulam-Rassias stability of functional equations in nonlinear analysis, Springer Science and Business Media, 2011.
 J. M. Rassias, On Approximation of approximately linear mappings by linear mappings, J. Funct. Anal. 46 (1982), 126-130.
 J. M. Rassias, On stability of the Euler-Lagrange functional equation, Chin. J. Math. 20 (1992), 185-190.
 J. M. Rassias, Complete solution of the multi-dimensional of Ulam, Discuss. Math. 14 (1994), 101-107.
 J. M. Rassias, Solution of a problem of Ulam, J. Approx. Theory. 57 (1989), 268-273.
 Th. M. Rassias, On the stability of the linear mapping in Banach space. Proc. Amer. Math. Soc. 72 (1978), 297-300.
 J. M. Rassias, M. J. Rassias, On the Ulam stability of Jensen and Jensen type mappings on restricted domains, J. Math. Anal. Appl. 281 (2003), 516-524.
 P. Semrl, The functional equation of multiplicative derivation is hyperstable on standard operator algebras, Integ. Equation. Operator. Theory. 18 (1994), 118-122.
 F. Skof, Sull approssimazione delle apphcazioni localmente -additive, Torino Cl. Sci. Fis. Math. Nat. 117 (1983), 377-389.
 S. M. Ulam, Problem in modern mathematiics, Chapter VI. Science Editions. New Yoek, 1960.